# SDR CA000224002

- Difficulty date: February 15, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 2351A000
- Condition: Stuck
- Location: Internal
- Part time: 14,240 hours, 15,884 cycles
- Component: Engine Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE INTAKE LOW PRESSURE WARNING WITH AI SELECTED ACCOMPANIED WITH MINIMAL TGT RISE.  ANTI-ICE VALVE REPLACED.  (X)
